Salty Taste In Mouth

4 Replies Updated



Conversation Starter

CINDY Says:


CAN THIS DRUG CAUSE A VERY SALTY TASTE IN YOUR MOUTH ALSO IN MY THROAT & CANNOT TASTE FOOD I HAVE HAD THIS FOR A FEW DAYS NOW & MY DOCTOR TOLD ME IT COULD BE A SIDE EFFECT???



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

What medication aware you asking about?

You didn't post this under any specific forum, nor did you mention it.

If you can post back with more information, I'll be happy to check the drug details for you.


REPLYSHAREREPORT
Was this helpful?     0     0  
2
alexander Says:

I was asking about pregablin as I have been on a 800mg daily dosage for four and a half years now.along with 240 mg of morphine slow realise tablets . My mouth is very dry during the night and I presume this could be part of the cause of having problems with my teeth.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Cindy Says:

The salty taste I think is from Nitrofur-MACR 100 Mg.???

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Lilynitestorm Says:

I have been on many Opiate drugs since the young age of 9. I am 37 now and I lost all my teeth by the time I was in my mid-20's. A combination of the opiates, dry mouth, acidic drinks like Pepsi ( I was a Pepsiholic back then) and sugary foods and drinks is what took my teeth. I have Rheumatoid Arthritis since the age of 8 years old and that's what I was taking the pain meds for (until I became addicted and started abusing the drugs). Since the age of 9 I have diagnosed with many other conditions, syndrome's and diseases, 5 of which cause severe, chronic, debilitating pain. There is a product now called Biotene ( I thought it was nasty but apparently it works). They make mouthwash, toothpaste and other like-products that help with dry mouth.

The key to beating the dry mouth isn't keeping something to drink by your side all the time. Stock up on gum or gummy bears (sugar free of course) The key is to keep your salivary glands going. Chewing gum pr sucking on your favorite sugar free treat will make your salivary glands produce the saliva your oral health needs. Now of course you have to sleep. I would say try the Biotene in the product you like most and hopefully it'll help. Be sure to brush your teeth everyday, at LEAST twice a day, if nit three times a day.
Why did dentists say it was ok to change form 3 times a day to 2 anyway? When I was a kid it was 3 times a day. Brush after EACH meal and before you go to bed, so that's actually 4 times a day. Shows how old I am! Lmao! Good luck hun!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Extreme Salty Taste in Mouth for 20 days!
I'm a 51 yr. old female who woke up on April 7, 2011, with an extremely salty taste in my mouth. When I tried to dri... 130 replies
bad taste in mouth
Took my first 3mg dose last night. The bad taste is lasting from last night through all day today. Does this side effect... 2 replies
Nasty taste in mouth from Vivitrol?
I'm taking Vivitrol for opiate suspension. It's working wonders for me...but I have a horrible taste in my mouth... 7 replies
Bad taste and in the mouth
I am still taking vertin 16. My taste is going from bad to worse. In the meanwhile doctor has told me that I have Thyroi... 2 replies
Dry Mouth Bitter Taste When Eating Food
I took a generic drug store drug (omper) instead of Prilosec. When I eat food the first taste is fine but then when the ... 2 replies
Bad metallic taste in mouth from taking Chantix, a fix!
Hi, on day two I woke up with this horrible metallic acidy bad taste in my mouth, mostly my tongue. I searched the Inter... 5 replies
have a gall taste in my mouth
Hi. I'm on Topzole and I have a bitter/gall taste in my mouth. Can it be from Topzole (40mg)? I do take Zoxil 500 at... 1 reply
Constant bad taste in mouth overproduction of phlegm
I have Gerd. Have been on tecta for the last four years. No problems until I started taking sertraline in April 2015. Si... 1 reply
Nausea and nasty taste in mouth,post gastric bypass failure
I have been on Contrave over one month. I was so nauseous that I cut down from four pills a day to three,2 in the mornin...
AFTER TAKING HP KIT MEDICINE MOUTH TASTE BECOMES UNINTERESTED .WHAT IS REMEDY
I am getting countinuing pain in the just upper part of the stomach specially left side.Iam taking petacid hp as per dir...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 January 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA